# SDR SWAA2021101117560

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: External Fuselag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BS 1016.   EVALUATED  AND FOUND NO ALLOWABLE DAMAGE LIMITS IN SRM.  CUT OUT AND REMOVED FASTENERS IAW SRM 53-80-71-2R-6, REPAIR 6, & SRM 51-40-02.  PERFORMED A PERMANENT REPAIR IAW SRM 53-80-71-2R-6, REPAIR 6, PARA 4.
